# SDR USAA010613

- Difficulty date: June 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 51,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CHORD BURNED APPROXIMATELY .75 INCH, BS 255, RBL 43, WL 180.  DAMAGE REMOVED, INSTALLED DOUBLER WITH FILLER REPAIR PER SRM 53-00-07 FIG 201, AND EA 69684.  (M)
